# SDR HEEA0015208

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 206033410021S
- Condition: Mismarked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL MISMARKED.  PART SERVICEABLE.  VENDOR MISPACKAGED P/N 206-033-410-021S WAS ORDERED,  THE BHT PICK TICKET HAS -021S P/N ON IT; BUT A -025S INTERCOSTAL WAS SENT.
